Volume 18, issue 7 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Some extensions in the Adams spectral sequence and the $51$–stem

Guozhen Wang and Zhouli Xu

Algebraic & Geometric Topology 18 (2018) 3887–3906
Bibliography
1 M G Barratt, J D S Jones, M E Mahowald, Relations amongst Toda brackets and the Kervaire invariant in dimension 62, J. London Math. Soc. 30 (1984) 533 MR810962
2 M G Barratt, M E Mahowald, M C Tangora, Some differentials in the Adams spectral sequence, II, Topology 9 (1970) 309 MR0266215
3 R Bruner, A new differential in the Adams spectral sequence, Topology 23 (1984) 271 MR770563
4 R Bruner, The cohomology of the mod 2 Steenrod algebra : a computer calculation, preprint (2006)
5 D C Isaksen, Stable stems, preprint (2014) arXiv:1407.8418
6 D C Isaksen, Z Xu, Motivic stable homotopy and the stable 51 and 52 stems, Topology Appl. 190 (2015) 31 MR3349503
7 D S Kahn, S B Priddy, The transfer and stable homotopy theory, Math. Proc. Cambridge Philos. Soc. 83 (1978) 103 MR0464230
8 W H Lin, Algebraic Kahn–Priddy theorem, Pacific J. Math. 96 (1981) 435 MR637982
9 R M F Moss, Secondary compositions and the Adams spectral sequence, Math. Z. 115 (1970) 283 MR0266216
10 M C Tangora, Some Massey products in Ext, from: "Topology and representation theory" (editors E M Friedlander, M E Mahowald), Contemp. Math. 158, Amer. Math. Soc. (1994) 269 MR1263722
11 G Wang, Z Xu, The algebraic Atiyah–Hirzebruch spectral sequence of real projective spectra, preprint (2016) arXiv:1601.02185
12 G Wang, Z Xu, The triviality of the 61–stem in the stable homotopy groups of spheres, Ann. of Math. 186 (2017) 501 MR3702672
13 Z Xu, The strong Kervaire invariant problem in dimension 62, Geom. Topol. 20 (2016) 1611 MR3523064